# SDR ASAA2021102936455

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 56,562 hours, 16,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT MISSING BULB FORWARD LEFT OVERWING EXIT. GROUNDED - YES. RELAMPED EMERGENCY EXIT LIGHT AT FORWARD LEFT OVERWING EXIT AND OPS CHECK GOOD IAW ASA B737-800 AMM 33-51-01.
